# SDR 9505619852

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATED IN FLIGHT.  RECYCLED GEAR TWICE AND NORMAL INDICATIONS WERE ACHIEVED.  FLIGHT CONTINUED TO DESTINATION (ATL) AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT MAIN GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
